Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Demonstratio Mathematica

Editor-in-Chief: Vetro, Calogero


Covered by:
Web of Science - Emerging Sources Citation Index
Scopus
MathSciNet


CiteScore 2017: 0.28
SCImago Journal Rank (SJR) 2017: 0.231
Source Normalized Impact per Paper (SNIP) 2017: 0.443
Mathematical Citation Quotient (MCQ) 2017: 0.12
ICV 2017: 121.78



Open Access
Online
ISSN
2391-4661
See all formats and pricing
More options …
Volume 47, Issue 1

Issues

Some Ostrowski’S Type Inequalities For Functions Whose Second Derivatives Are S-Convex In The Second Sense

Erhan Set / Mehmet Zeki Sarikaya, / M. Emin Ozdemir
  • Corresponding author
  • ATATÜRK UNIVERSITY K.K. EDUCATION FACULTY DEPARTMENT OF MATHEMATICS 25240, CAMPUS, ERZURUM, TURKEY
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2014-03-07 | DOI: https://doi.org/10.2478/dema-2014-0003

Abstract

Some new inequalities of the Ostrowski type for twice differentiable mappings whose derivatives in absolute value are s-convex in the second sense are given

Keywords : Ostrowski’s inequality; convex function; s-convex function

References

  • [1] M. Alomari, M. Darus, Some Ostrowski’s type inequalities for convex functions with applications, RGMIA 13(1) (2010), Article 3. [ONLINE: http://ajmaa.org/RGMIA/v13n1.php]Google Scholar

  • [2] M. Alomari, M. Darus, S. S. Dragomir, P. Cerone, Ostrowski’s inequalities for functions whose derivatives are s-convex in the second sense, RGMIA 12 (2009), Supp., No. 15.Web of ScienceGoogle Scholar

  • [3] P. Cerone, S. S. Dragomir J. Roumeliotis, An inequality of Ostrowski type for mappings whose second derivatives are bounded and applications, RGMIA Res. Rep. Coll. 1(1) (1998), Article 4.Google Scholar

  • [4] S. S. Dragomir, S. Wang, Applications of Ostrowski’s inequality to the estimation of error bounds for some special means and some numerical quadrature rules, Appl.Math. Lett. 11 (1998), 105-109.CrossrefGoogle Scholar

  • [5] M. Z. Sarıkaya, On the Ostrowski type integral inequality, Acta Math. Univ. Comenianae 79(1) (2010), 129-134.Google Scholar

  • [6] E. Set, M. E. Özdemir, M. Z. Sarıkaya, New inequalities of Ostrowski’s type for s-convex functions in the second sense with applications, Facta Unv. Ser. Math. Inform. 27(1) (2012), 67-82.Google Scholar

  • [7] M. E. Özdemir, H. Kavurmaci, E. Set, Ostrowski’s type inequalities for p ;mq-convex functions, Kyungpook Math. J. 50 (2010), 371-378.Google Scholar

  • [8] M. Z. Sarıkaya, E. Set, M. E. Özdemir, On the integral inequalities for mappings whose second dervatives are convex and applications, Stud. Univ. Babes-Bolyai Math., in press.Google Scholar

  • [9] W. W. Breckner, Stetigkeitsaussagen für eine Klasse verallgemeinerter konvexer funktionen in topologischen linearen Raumen, Publ. Inst. Math. 23 (1978), 13-20.Google Scholar

  • [10] S. S. Dragomir, S. Fitzpatrick, The Hadamard’s inequality for s-convex functions in the second sense, Demonstratio Math. 32(4) (1999), 687-696.Google Scholar

  • [11] H. Hudzik, L. Maligranda, Some remarks on s-convex functions, Aequationes Math. 48 (1994), 100-111.Google Scholar

  • [12] A. Ostrowski,Über die Absolutabweichung einer differentienbaren Funktionen von ihren Integralmittelwert, Comment. Math. Helv. 10 (1938), 226-227.Google Scholar

About the article

Published Online: 2014-03-07

Published in Print: 2014-03-01


Citation Information: Demonstratio Mathematica, Volume 47, Issue 1, Pages 37–47, ISSN (Online) 2391-4661, ISSN (Print) 0420-1213, DOI: https://doi.org/10.2478/dema-2014-0003.

Export Citation

© 2015 by Walter de Gruyter Berlin/Boston. This content is open access.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
M. Emin Özdemir and Merve Avci Ardic
Arab Journal of Mathematical Sciences, 2015, Volume 21, Number 1, Page 53

Comments (0)

Please log in or register to comment.
Log in